Schizophrenia.com

Did I throw my meds up?

I just been sick after half hour of talking my meds I think It was cause I was hungry and didn’t eat anything and then took my meds what’s upset my stomach mostly it was water what came up but it’s my 3rd day taking ability so it can’t be side affects right ?

In these kind of situations you need to call/sms your doctor and ask whats going on. If your American I think you can also call your pnurse or case manager and ask him what to do.

2 Likes

Yeah thank you I think it’s just cause I took it on a empty stomach what causes me to be sick, can you get side affects within 3 days of starting that med ?

Again, this forum is not populated by doctors, we have more or less experiences with meds and mentall illness but we didn’t do 6 years of medical school to know these things. Your doctor /pnurse/case manager are payed to helped you don’t be anxious to call and ask them for help.

It’s they’re job after all and a mentall illness patient needs more attention then any other patient. I’m sure they can and will help you

1 Like

I second what crocodal says, plus side effects are different for everyone. I can tell you from experience though. I used to get sick every day if I went out to eat, because you are expected to eat everything there. I would get sick from eating breakfast, and I would get sick from having a big dinner at home. In the morning, right after I would brush my teeth I did too. This went on until I switched meds, and it was like 3 years. I didn’t feel any weaker. As soon as I walked into work, I would throw up. I took my meds, but after a few mins it absorbs, so chances are you didn’t throw up your meds.

If you think you’re vomiting your medication up, don’t take more. That’s the advice I got. I mean don’t take another dose trying to replace the dose that day not like quit.

1 Like

i have to take the pills with anything but water or i will vomit soda is good juice is good try that.

1 Like

Well, risperidone has a tmax of one hour, and it takes the stomach up to an hour and a half to empty. I have thrown up my meds before and was critical scary for a week and a half.

I was vomiting for a bit and asked my doctor. The recommendation is if you think you’ve vomited up your medicine, be sure to take it next time, and don’t try to take more then as prescribed because you might do more harm then going without for a day.****

I didn’t realize this was so late, my bad sorry for the necro.

I threw up a dose of risperidone and 3 days later I was in a painful nightmare crisis that lasted a week and a half. Now my brain is ultra sensitive to everything like beer ibuprofen coq10 kelp. I have been horrible for weeks to months from these things and it has been going on for 8 months.